# SDR SWAA2022052609490

- Difficulty date: May 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LOWER ANGLE CORRODED UPPER SURFACE AROUND FASTENER HOLES RBL 26 TO LBL 26. FAULT REWRITTEN FROM FAULT # TTG8Q00C5L4K TO ANSWER CORROSION QUESTIONS. / [01] FAULT REWRITTEN FROM FAULT # TTG8Q00C5L4K TO ANSWER CORROSION QUESTIONS. INSTALLED LOWER NEW ANGLE FORWARD CARGO AFT BULKHEAD PER SRM 51-40-02 . REFER TO ORIGINAL FAULT FOR WORK ACCOMPLISHED.
